Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On medicines for lymphnode tb, have side effects like nausea. What can be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
17 years age girl diognasysed lymphnode tb medicins are causing severe side effects like vomiting nuesa please suggest what to do my email address is SIDE EFFECTS SUBSIDED BUT ENLARGED LYMPH NODES ARE NOT VANISHING EVEN AFTER TAKING MEDICINE FROM 45 DAYS YYYY@YYYY
Posted Mon, 3 Jun 2013 in Medicines and Side Effects
Answered by Dr. Akhilesh Dubey 37 minutes later
Thanks for posting your query,

She is having Tuberculosis of Lymph Nodes, when anti tubercular treatment is given few patients may develop nausea and vomiting due to liver toxicity of drugs.

Antitubercular treatment in required for more than 6 months, initially 4 drugs are given then they can be reduced it may take some more time before the lymph nodes reduce in size.

If she is not tolerating all drugs then only drugs which do not cause liver toxicity can be given and then it will take some more time to improve.

1) Let me know what drugs she is taking.
2) You can scan and attach reports so that they can be reviewed.

Please continue her treatment with anti tubercular drugs.

Please take care of her diet which should be good calories and good amount of proteins with fresh fruits. She may be given proper multivitamins to supplements.
Hope this information helps, if you have any further query please ask,
I will be happy to help.

Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor